Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


high cholsterol
May 17, 2006

hi, for the past year my dr switch the stockrin to kaletra since we are trying to get pregnant. so i am taking kaletra+vdex+zerit. before the chlesteron,and 3glyserids where high but a week ago when I took the blood test the cholesterol is 262,triglycerides218, hdl45.6 and ldl172.3, i am very worried, i think the kaletra caused it, i will stop with it once i'll give birth, also 172.6 for ALKP-Alkaline Phosphatase , alt37,ggt92, what can i do to reduce these figures ? can walking reduce the cholsterol? i herd uridine can help with these fugures, is it right?

Response from Dr. Henry

Kaletra often has more of an effect on cholesterol and triglycerides than Stocrine. Modest exercise and diet intervention would be all that I would recommend since your values are not extremely high and you can return to the Stocrine after delivery. Zerit can also increase plasma lipid values and there is some concern about VIdex in the setting of pregnancy (careful monitoring recommended) so there are some other issues that need attention with your HIV specialist. In generalm, uridine supplements would not be recommended in this setting . KH



Previous
PEP effect
Next
fill vs. implants

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement